MathSciNet Relay Station
MathSciNet bibliographic data
MR1875804 47H09 (47H10 47J25 49K40 52A41 65J15)
Butnariu, D.; Reich, S.; Zaslavski, A. J. Asymptotic behavior of relatively nonexpansive operators in Banach spaces. J. Appl. Anal. 7 (2001), no. 2, 151–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement